Couldn't find what you looking for?

TRY OUR SEARCH!

hi i wanted to know does this medication cause wight gain? what if i stop taking it ?

Loading...

Yes, It will cause you to gain weight.
Reply

Loading...

i want medication cause wight gain?
Reply

Loading...

Actually, any medication can be perceived to cause weight gain depending on your eating habits.

traz is not known for weight gain. It actually can block the hunger receptor in the brain which will cause you to not be hungry. I lost a ton of weight on traz.

take traz for treating symptons, not weight gain or loss.
Reply

Loading...

Well,
If I am not mistaking Tradozone is used to treat depression. How long have you been using this medication? Can you also tell me how much did you gain weight when you started to use this antidepressant? I know that this can cause several side effects like blurred vision or constipation. Also you can have issues with drowsiness and dry mouth also. The weight gain is most likely caused by the pills because unusual weight changes are noticed in patients who used this medication. My suggestion would be to talk to your doctor and try to find an alternative to this medication. Also try to modify your diet so you won’t gain more weight.
All the best,
Nelie
Reply

Loading...

Traz is an antidepressant but it was actually causing people to fall asleep so now they prescribe it for sleep and agitation.
Reply

Loading...